Welcome to the Online Pound Store - Marketplace. We want you to enjoy ordering online from the comfort of your own home. Your parcel being delivered directly to your front door with our built in tracking service.

Panadol Actifast Paracetamol 8 Tablets

£1.50

67 in stock

SKU: MedRoom 085511 Categories: , ,
Uses
Headache including migraine and tension headaches, toothache, backache, rheumatic and muscle pain, sore throat, period pain and for relieving the fever, aches and pains of colds and flu.
Ingredients
Paracetamol 500mg
Dosage
Over 16 years: 2 tablets taken with half a tumbler of water (100ml) up to 4 times daily as required. Not more frequently than every 4 hours. Maximum 8 tablets in 24 hours. For maximum speed of action the tablets should be taken on an empty stomach. 12-15 years: 1 tablet up to 4 times daily. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.
Be the first to review “Panadol Actifast Paracetamol 8 Tablets”

Your email address will not be published. Required fields are marked *

Reviews

There are no reviews yet.

Main Menu

Panadol Actifast Paracetamol 8 Tablets